Ana Sayfa | Dergi Hakkında | Yayın Kurulu | Bilimsel Danışma Kurulu | İçindekiler | Arşiv | Yayın Arama | Yazarlara Bilgi | İletişim  
2016, Cilt 30, Sayı 2, Sayfa(lar) 133-136   
WARFARIN-INDUCED LEUKOCYTOCLASTIC VASCULITIS AND SCIN NECROSIS
Emel BULCUN1, Aydanur EKİCİ1, Mehmet EKİCİ1, Ayşe ANIL KARABULUT2, Ahu CERİT1
1Kırıkkale Üniversitesi Tıp Fakültesi, Göğüs Hastalıkları Anabilim Dalı, Kırıkkale, Türkiye
2Kırıkkale Üniversitesi Tıp Fakültesi, Dermatoloji Anabilim Dalı, Kırıkkale, Türkiye
Keywords: Warfarin, leukocytoclastic vasculitis

Oral anticoagulants are commonly used to prevent and treat venous and arterial embolism.Warfarin induced skin reactions include tissue necrosis and leukocytoclastic vasculitis (LV). Warfarin-induced LV case is presented here. 61 years old male patient. He has been followed-up for the diagnosis of chronic obstructive pulmonary disease (COPD), cardiac failure. He had been diagnosed as pulmonary embolism and started to use warfarin 5 months ago and admitted to hospital with the complaints of progressive dyspnea, cough, and phlegm in the last 2 weeks. According to the physical examination, he had sporadic maculopapular rash. Maculopapular rash increased in his feet during follow-up, and edema developed. After a while, necrosis signs in lower extremities and maculopapular rash in his back were occurred. Main diagnosis was considered as warfarin-induced skin necrosis, and coumadin was ceased. Low molecular weight heparine treatment was initiated. According to skin biopsy, it was compatible with LV. Colchicine, prednol 40 mg were initiated. Significant lesion improvement was observed on the bilateral legs and back of the patient. In conclusion, New skin signs should be evaluated carefully and potential side effects should be considered in the patients on warfarin.